Open Journal of Applied Sciences

Vol.2 No.4BB(2012), Paper ID 26825, 5 pages

DOI:10.4236/ojapps.2012.24B051

 

Regional Economic Development in the Chinese Mode

 

Xiaokang Liu

 

The NO.9 Dormitory of Student, School of Science, Beijing University of Posts and Telecommunica-tions, 10 Xitucheng Road, Haidian District, Beijing, P.R.CHINA

 

Copyright © 2012 Xiaokang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liu, X. (2012) Regional Economic Development in the Chinese Mode. Open Journal of Applied Sciences, 2, 223-227. doi: 10.4236/ojapps.2012.24B051.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.